# SDR DLM88050201

- Difficulty date: April 4, 2005
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N907DL
- Make and model: Doug MD-88
- Aircraft serial: 49538
- Aircraft time: 48,114 hours, 39,165 cycles
- Engine: Pwa JT8D219
- Engine time: 31,559 hours, 23,902 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Part number: 696233B
- Part serial: 4057
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: H

## Discrepancy

LT CSD TEMP STABILIZED IN EXCESS OF THE RED BAND.  REPLACED CSD, GEN AND OIL COOLER.
